Spectra of varieties
Doklady Akademii Nauk, Tome 306 (1989) no. 4, pp. 789-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_306_4_a3,
author = {E. A. Palyutin},
title = {Spectra of varieties},
journal = {Doklady Akademii Nauk},
pages = {789--790},
year = {1989},
volume = {306},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a3/}
}
E. A. Palyutin. Spectra of varieties. Doklady Akademii Nauk, Tome 306 (1989) no. 4, pp. 789-790. http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a3/